# SDR FDEA202412011758

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47, Y953-Y1456 UNDERFLOOR WEB CRACKED REPAIRED THE MAIN DECK FR47, Y953-Y1456 UNDERFLOOR CRACKED WEB PER SRM53-15-15-201 FIG.201. THIS IS CATEGORY B REPAIR AND MUST BE INSPECTED AT DEFINED INTERVALS PER SRI53-15-15-2-001-00. INSPECTION THRESHOLD FROM REPAIR EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INSPECTION METHOD: DETAILED VISUAL. MAJOR REPAIR IAW GMM6-2-100.
